Bahan Ajar Matematika Hendra Gunawan Gunawan

Hendra Gunawan


Prof. Dr. Hendra Gunawan

Hawa Besar

Fakultas Matematika dan Ilmu Pengetahuan Standard
Institut Teknologi Bandung
Jl. Ganesa 10 Bandung, 40132, Indonesia
Email: hgunawan{at}math.itb.ac.id
Telepon: +62 (22) [2502545]
Fax: +62 (22) [2506450]

Pendidikan

  1. Jauhari : Universitas Teknologi Bandung, 1987
  2. Doktor : The University of New South Wales, Australia, 1992

Satah Penelitian

Amanat

  1. Nur, M.; Gunawan, H. A new orthogonality and angle in a normed space.Aequationes Math. 93 (2019), no. 3, 547–555. 46B20 (15A03 51N15)
  2. Ifronika; Masta, A. A.; Kurat, M.; Gunawan, H. Generalized Hölder’s inequality in Orlicz spaces.Proc. Jangjeon Math. Soc. 22 (2019), no. 1, 25–34.  26D15 (46B25)
  3. Gunawan, Hendra; Schwanke, Christopher The Hardy-Littlewood maximal mekanik on discrete Morrey spaces.Mediterr. J. Math. 16 (2019), no. 1, Art. 24, 12 pp.  42B35 (46A45 46B45)
  4.  Idris, Mochammad; Gunawan, Hendra Norm estimates for Bessel-Riesz operators on generalized Morrey spaces.Math. Bohem. 143 (2018), no. 4, 409–417. 42B20 (26D15 46E40)
  5. MR3859694Reviewed Ifronika; Idris, Mochammad; Masta, Al Azhary; Gunawan, Hendra Generalized Hölder’s inequality in Morrey spaces.Mat. Vesnik 70 (2018), no. 4, 326–337. 26D15 (46E30)
  6. Sihwaningrum, Idha; Gunawan, Hendra; Nakai, Eiichi Maximal and fractional integral operators on generalized Morrey spaces over metric measure spaces.Math. Nachr. 291 (2018), no. 8-9, 1400–1417. 42B25 (26A33 46E30 47G10)
  7. Gunawan, Hendra; Kikianty, Eder; Schwanke, Christopher Discrete Morrey spaces and their inclusion properties.Math. Nachr. 291 (2018), no. 8-9, 1283–1296.  42B35 (46A45)
  8.  Gunawan, Hendra; Hakim, Denny Ivanal; Idris, Mochammad Proper inclusions of Morrey spaces.Glas. Mat. Ser. III 53(73) (2018), no. 1, 143–151. 42B35 (46E30)
  9.  Gunawan, Hendra; Penengah, Denny Ivanal; Nakai, Eiichi; Sawano, Yoshihiro The Hardy and Heisenberg inequalities in Morrey spaces.Bull. Aust. Math. Soc. 97 (2018), no. 3, 480–491.  42B20 (42B35)
  10.  Nur, M.; Gunawan, H.; Neswan, O. A formula for the g-angle between two subspaces of a normed space.Beitr. Algebra Geom. 59 (2018), no. 1, 133–143.  46C50 (15A03 46B20 51N15 52A21)
  11.  Gunawan, Hendra; Hakim, Denny Ivanal; Nakai, Eiichi; Sawano, Yoshihiro On inclusion relation between weak Morrey spaces and Morrey spaces.Nonlinear Anal. 168 (2018), 27–31.  42B25 (42B35)
  12.  Masta, Al Azhary; Gunawan, Hendra; Setya-Budhi, Wono On inclusion properties of two versions of Orlicz-Morrey spaces.Mediterr. J. Math. 14 (2017), no. 6, Art. 228, 12 pp. 46E30 (42B35 46B25)
  13.  Gunawan, Hendra; Juri, Denny I.; Limanta, Kevin M.; Masta, Al A. Inclusion properties of generalized Morrey spaces.Math. Nachr. 290 (2017), no. 2-3, 332–340.  42B35 (46E30)
  14.  Masta, Al Azhary; Gunawan, Hendra; Setya Budhi, Wono Inclusion properties of Orlicz and weak Orlicz spaces.J. Math. Fundam. Sci. 48 (2016), no. 3, 193–203. 46E35
  15.  Idris, Mochammad; Gunawan, Hendra; Eridani The boundedness of Bessel-Riesz operators on generalized Morrey spaces.Aust. J. Math. Anal. Appl. 13 (2016), no. 1, Art. 9, 10 pp. 42B20 (26A33 47G10)
  16. Konca, Şükran; Idris, Mochammad; Gunawan, Hendra A new 2-inner product on the space of p-summable sequences.J. Egyptian Math. Soc. 24 (2016), no. 2, 244–249. 46C50 (40A05 46B20 46B99 46C05 46C15)
  17.  Sihwaningrum, Idha; Wardayani, Ari; Gunawan, Hendra Weak type inequalities for some operators on generalized Morrey spaces over metric measure spaces.Aust. J. Math. Anal. Appl. 12 (2015), no. 1, Art. 16, 9 pp. 42B25 (26A33 45P05)
  18.  Gunawan, H.; Neswan, O.; Sukaesih, E. Fixed point theorems in bounded sets in an n-normed space.J. Math. Anal. 6 (2015), no. 3, 51–58.  47H10 (46A70)
  19. MR3411987Reviewed Sawano, Yoshihiro; Hakim, Denny Ivanal; Gunawan, Hendra Non-smooth atomic decomposition for generalized Orlicz-Morrey spaces.Math. Nachr. 288 (2015), no. 14-15, 1741-1775. 42B35
  20.  Konca, Şükran; Idris, Mochammad; Gunawan, Hendra; Başarır, Metin p-summable sequence spaces with 2-inner products.Contemp. Anal. Appl. Math. 3 (2015), no. 2, 213–226.  40D20 (46A70)
  21. Sawano, D.I. Hakim,
    H. Gunawan,
    Non-smooth atomic decomposition for generalized Orlicz-Morrey spaces,
    Math. Nachr.
    288-14-15
    (2015), 1741-1775.
  22. Konca, M. Idris,
    H. Gunawan,
    M. Basarir, p-summable sequence spaces with 2-inner products,
    Contemp. Anal. & Appl. Math.,
    3
    :
    2, (2015), 213-226.
  23. Konca, M. Idris,
    H. Gunawan,
    p-summable sequence spaces with inner products,
    Bitlis Eren Univ. J. Sci. & Technol.,
    5
    :
    1, (2015), 37-41.
  24. Ekariani,
    H. Gunawan,
    J. Lindiarni, On the falak-norm space of p-integrable functions,
    Math. Aeterna,
    5
    (
    1
    ), (2015), 11-19.
  25. Idris, S. Konca,
    H. Gunawan,
    A partial solution to an open problem,
    Bitlis Eren Univ. J. Sci. & Technol.,
    5
    :
    2, (2015), 52-56.
  26. Sihwaningrum, A. Wardayani,
    H. Gunawan,
    Weak type inequalities for some operators on generalized Morrey spaces over metric measure spaces,
    AJMAA,
    12
    :
    1, (2015), Article 16.
  27. Sukaesih,
    H. Gunawan,
    Ozon. Neswan, Fixed point theorems on bounded sets in an n-normed space,
    J. Math. Analysis,
    6
    :
    3, (2015), 51-58.
  28. Sawano,
    H. Gunawan,
    V. Guliyef, H. Tanaka, Morrey spaces and related function spaces,
    J. Function Spaces
    2022, Article ID 867192, 2 pp.
  29. Eridani,

    Gunawan,

    E. Nakai, Y. Sawano, Characterizations for the generalized fractional integral operators on Morrey spaces,
    Math. Inequal. Appl. 17(2), 2022, 761-777
  30. E.P. Pangalela,
    H. Gunawan
    ,
    The
    n-dual space of the space of
    p-summable sequences, Mathematica Bohemica, vol. 138 (2013), issue 4, pp. 439-44
  31. R. Kristianto, R.A. Perbawa-Kusumah,
    H. Gunawan, Equivalence relations of
    falak-norms on a vector space, Mat. Vesnik 65:4, (2013), 488-493.
  32. Ekariani,
    H. Gunawan, M. Idris, A contractive mapping theorem for the
    n-normed space of
    p-summable sequences, Journal of Matmetics Analysis,
    4:1,
    (2013), 1-7.
  33. A. Wibawa-Kusumah,
    H. Gunawan
    ,
    Two equivalent
    lengkung langit-norms on the space of
    p-summable sequence,
    Per. Mat. Hungar.,
    67:1, (2013), 63-69. DOI: 10.1007/s10998-013-6129-4
  34. Idris, S. Ekariani,
    H. Gunawan
    ,
    On the space of
    p-summable sequences, Mat. Vesnik 65:1, (2013), 58-63.
  35. Tanaka,
    H. Gunawan, The local trace inequality for potential type integral operators, Potential Analysis,
    38.2,
    (2013), 653–681.

  36. Gunawan

    ,
    I. Sihwaningrum, Multilinear maximal functions and fractional integrals on generalized Morrey spaces,
    Journal of Mathematical Analysis.,
    4.3,
    (2013), 23-32.
  37. Batkunde,
    H. Gunawan
    ,
    Y.E.P. Pangalela, Bounded linear functionals on the
    cakrawala-normed space of
    p-summable sequences, AUMB Series Mathematics,
    21,
    (2013) 71-80.
  38. Eridani,

    Gunawan
    , E. Nakai, Y. Sawano, Characterizations for the generalized fractional terintegrasi operators on Morrey spaces, Math. Inequal. Appl.
    17.2,
    (2014), 761-777, doi:10.7153/mia-17-56
  39. I. Hakim,
    H. Gunawan
    ,
    Weak (p,q) inequalities for fractional integral operators on generalized non-homogeneous Morrey spaces, Math. Aeterna 3 : 3
  40. Dadang A. Hamzah &

    Gunawan
    , “Aproksimasi polinomial minimaks berderajat satu dengan menggunakan metode jajargenjang terkecil”, Prosiding Konferensi Nasional Matematika XV, Juli 2022
  41. Sitompul, H. Gunawan, Y. Soeharyadi, A.Y. Gunawan, “An energy investigation of reaction diffusion equations”, AIP Conference Proceesings 1450 (2012), 363-367
  42. E.P. Pangalela &
    H. Gunawan, “Representasi fungsional-2 di lp”, JMP Edisi Unik Simposium Nasional Analisis
  43. Aji B.H.P. &

    Gunawan
    , “Ketaksamaan Chebyshev dan perumumannya”, JMP Edisi Tunggal Simposium Nasional Kajian Matematika dan Aplikasinya V, April 2022
  44. Ekariani &
    H. Gunawan, “Teorema Titik Taat lega ruang norm-n standar”, JMP Edisi Khusus Simposium Kewarganegaraan Analisis Matematika dan Aplikasinya V, April 2022
  45. Denny I. Hakim &

    Gunawan,

    “Ketaksamaan Hermite-Hadamard terhadap terkonsolidasi Riemann-Stieltjes”, JMP Edisi Khusus Simposium Kewarganegaraan Analisis Ilmu hitung dan Aplikasinya V, April 2022
  46. Sihwaningrum, S. Maryani,
    H. Gunawan,
    “Weak-type inequalities for fractional integral operators on generalized non-homogeneous Morrey spaces”, ATA 28 (2012), 65-72
  47. Tanaka,
    H. Gunawan, “The local trace inequality for potential type terkonsolidasi operators”, POTA (2012)

  48. Gunawan
    , E. Nakai, Y. Sawano, H. Tanaka, “Generalized Stummel class and Morrey spaces”, PIMB 92 (2012)
  49. Eridani,

    Gunawan
    , M.I. Utoyo, “A revisit on Nakai’s results on fractional integrals and maximal functions”, ATA 28 (2012), 263-267
  50. Dhani Herdiwijaya, Mitra Djamal,
    Hendra Gunawan,
    Design of Mobile and Robotic Observing System with Special Telescope Baffle for Searching Young Lunar Crescent, J.Mobil.Ktrl.Inst., Vol 4 (1), 2022.
  51. Indris, S. Ekariani,
    H. Gunawan, On The Space of P-summable sequences,
    Mat. Vesnik, (2011).

  52. Gunawan

    and Y.Sawano, Application of Reproducing Karnel Hilbert space to a minimization problem with presscribed nodes,
    EAJAM, (2011).

  53. Gunawan
    , E. Rusyaman, L. Ambarwati, Surfaces with prscribed nodes and paling kecil energy integral of fractional order,
    ITB Journal of Sciences, (2011).
  54. M. Gozali,
    H. Gunawan, “On various concepts of orthogonality in 2-normed spaces”, Proceedings of 2nd ICMS
  55. M. Gozali,
    H. Gunawan, 2010, On b-orthogonality in 2-normed spaces”,
    J. Indones. Math. Soc.
    16(2), (2010).
  56. M. Gozali,
    H. Gunawan, Paritas empat formula norm-n di ruang Hilbert,Prosiding KNM XV
  57. M. Gozali,
    H. Gunawan, Udara murni. Neswan, 2010, On falak-norms and bounded n-linear functionals in a Hilbert space,
    Annals of Functional Analysis,
    1(1).
  58. Ambarwati,
    H. Gunawan,”Two dimensional interpolation using Kronecker product of Chebyshev systems, Proceedings of 3rd ICMNS
  59. Sihwaningrum, H.P. Suryawan,
    H. Gunawan, 2010, Fractional integral operators and Olsen inequalities on non-homogeneous spaces,
    AJMAA
    ,
    7(1), 1-6.

  60. Gunawan
    , “On orthogonality in n-normed spaces”, Proceedings of SEACMA
  61. Rusyaman,
    H. Gunawan, A.K. Supriatna dan R.E. Siregar, 2010, Kerelaan interpolan deret ganda sinusoida,
    J
    urnal

    M
    atematika dan

    S
    ains,
    15(1), 9-15.
  62. Herdiwijaya, M. Djamal,
    H. Gunawan, Z. A. Mexsida, D. Mandey, R. N. Wijaya, 2010, Developing Telescope Baffle for Increasing Contrast of the Very Young Lunar Crescent Visibility, Proc. 3th International Conference on Mathematics and Natural Sciences, November 23-25, 2010, Perhimpunan Teknologi Bandung (ITB), Bandung.
  63. Mutaqin,
    H. Gunawan, 2010, Equivalence of t-norms on the space of p-summable sequence spaces,
    J. Indones. Math. Soc.,
    16(1).
  64. Sihwaningrum, H. P. Suryawan,
    H. Gunawan, Fractional Integral Operators and Olsen Inequalities on Non Homogenous Spaces, Aust. J. Math. Anal. Appl. (2008).

#—hgunawan@math.itb.ac.id—#

laporan selanjutnya


Source: https://fmipa.itb.ac.id/hendra-gunawan-2/